Scalable inference of customer similarities from interactions data using Dirichlet processes

Braun, Michael and Bonfrer, André (2011) Scalable inference of customer similarities from interactions data using Dirichlet processes. Marketing Science, 30 3: 513-531. doi:10.1287/mksc.1110.0640


Author Braun, Michael
Bonfrer, André
Title Scalable inference of customer similarities from interactions data using Dirichlet processes
Journal name Marketing Science   Check publisher's open access policy
ISSN 0732-2399
1526-548X
Publication date 2011
Year available 2011
Sub-type Article (original research)
DOI 10.1287/mksc.1110.0640
Volume 30
Issue 3
Start page 513
End page 531
Total pages 19
Place of publication Catonsville, MD United States
Publisher Institute for Operations Research and the Management Sciences (I N F O R M S)
Language eng
Keyword Bayesian networks
Dirichlet processes
Homophily
Nonparametric Bayes
Probability models
Social networks
Word of mouth
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: UQ Business School Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 24 Sep 2015, 10:08:19 EST by Karen Morgan on behalf of UQ Business School